# SDR DL76L991127

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Fire Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MOMENTARY FIRE BELL ON TAKEOFF, NO OTHER INDICATIONS.  DUPLICATED FAULT BY SHAKING D813 CONNECTOR ON WEU PWR SUPPLY B. FOUND CONNECTOR NOT FULLY SEATED.  RESEATED POWER SUPPLY.  CONNECTOR NOW ENGAGED, WARNING CHECKS GOOD.
